# SDR AALA201601289001

- Difficulty date: January 21, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 68,490 hours, 9,661 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 7A1508125
- Part serial: AA6540
- Condition: Defective
- Location: L1 Door
- Part time: 11,710 hours, 1,719 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING A NEW SERVICEABLE SLIDE ON THE L1 DOOR, IT WAS NOTED THAT THE FLAP FOR GUIDE RELEASE BAR PACKED INCORRECTLY, CAUSING TENSION ON GIRT BAR & PREVENTING THE ABILITY TO  DISARM THE DOOR.  REMOVED THE DEFECTIVE SLIDE, RETURNED IT TO SUPPLY TO BE SENT OUT FOR REPAIR & ANOTHER SERVICEABLE SLIDE WAS INSTALLED IN ITS PLACE.
